# SDR R61A20100102

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 6,313 hours, 5,043 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17000186401
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLAT FAIL AND WING A/I FAIL ON APPROACH INTO LGA, DECLARED AN EMERGENCY AND DIVERTED TO JFK, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE RT SLAT 2/3 HARNESS TO BE AT FAULT.  REMOVED AND REPLACED IT PER EMB AMM AND A/C WAS RELEASED BACK INTO SERVICE.
